MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO; SCREW, FIXATION, BONE

DEPUY MITEK LLC US MILAGRO; SCREW, FIXATION, BONE
Catalog Number 231807
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.E1: the reporter¿s complete facility address was not provided.H11: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.
 
Event or Problem Description
It was reported that during an arthroscopy surgery, when the milagro screw was inserted, the screw was broken.All the pieces were removed from the patient.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information was provided.

Brand Name
MILAGRO
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25605589
Report Number1221934-2026-02766
Device Sequence Number5405575
Product Code HWC
UDI-Device Identifier10886705010752
UDI-Public(01)10886705010752(10)1091EJ(17)280531
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number231807
Device Lot Number1091EJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown